Alert archive / Arizona / Red Flag Warnings in 2009
Red Flag Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 22, 2009, 3:08 AM MST. It took effect at Mar 22, 2009, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2009, 3:08 AM MST (10:08 UTC)
- In effect from
- Mar 22, 2009, 1:00 PM MST
- Expired
- Mar 22, 2009, 7:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 221008 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 308 AM MST SUN MAR 22 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 7 PM MST THIS EVENING FOR EASTERN PIMA...SANTA CRUZ...COCHISE AND SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES FOR LOW RELATIVE HUMIDITIES...STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TODAY. THIS WILL RESULT IN WIND SPEEDS UP TO 30 MPH WITH GUSTS UP TO 40 MPH FOR MUCH OF SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED IN THE WARNING AREA WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH THE WINDS ARE EXPECTED TO BE STRONG ON THE MOUNTAIN TOPS...THE RELATIVE HUMIDITY VALUES WILL BE HIGH ENOUGH TO PREVENT CRITICAL FIRE WEATHER CONDITIONS ABOVE 7000 FEET. AZZ147-221115- /O.CAN.KTWC.FW.A.0002.090322T2000Z-090323T0300Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 308 AM MST SUN MAR 22 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH 20 FOOT WIND SPEEDS ARE EXPECTED TO MEET RED FLAG CRITERIA...AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE THE 15 PERCENT THRESHOLD FOR MUCH OF THE AFTERNOON. ALTHOUGH SOME ISOLATED LOCATIONS MAY EXPERIENCE RED FLAG CONDITIONS...THESE CONDITIONS ARE NOT EXPECTED TO BE WIDESPREAD OR LONG LIVED. THUS...THE FIRE WEATHER WATCH FOR SOUTHEASTERN PINAL COUNTY HAS BEEN CANCELLED. FIRE CREWS WORKING IN THIS AREA ARE STILL ENCOURAGED TO USE CAUTION...AS ISOLATED PERIODS OF CRITICAL FIRE WEATHER CONDITIONS ARE STILL EXPECTED. $$ AZZ148-222200- /O.UPG.KTWC.FW.A.0002.090322T2000Z-090323T0300Z/ /O.NEW.KTWC.FW.W.0003.090322T2000Z-090323T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 308 AM MST SUN MAR 22 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. LOW PRESSURE MOVING THROUGH THE GREAT BASIN TODAY WILL RESULT IN STRONG GUSTY WINDS ACROSS SOUTHEAST ARIZONA WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH BEGINNING EARLY SUNDAY AFTERNOON AND CONTINUING INTO THE EVENING HOURS. AS THE MOISTURE ASSOCIATED WITH THIS SYSTEM WILL REMAIN NORTH OF THE STATE...DRY CONDITIONS WILL PERSIST. EXPECTED MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT WILL COMBINE WITH THESE STRONG WINDS RESULTING IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
3 follow-up statements
000 WWUS85 KTWC 222203 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 303 PM MST SUN MAR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR EASTERN PIMA...SANTA CRUZ...COCHISE AND SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES FOR LOW RELATIVE HUMIDITIES...STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TONIGHT. THIS HAS RESULTED IN WIND SPEEDS UP TO 25 MPH WITH GUSTS UP TO 40 MPH FOR MUCH OF SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED IN THE WARNING AREA WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH THE WINDS ARE EXPECTED TO BE STRONG ON THE MOUNTAIN TOPS...THE RELATIVE HUMIDITY VALUES WILL BE HIGH ENOUGH TO PREVENT CRITICAL FIRE WEATHER CONDITIONS ABOVE 7000 FEET. AZZ148-230200- /O.CON.KTWC.FW.W.0003.000000T0000Z-090323T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 303 PM MST SUN MAR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TONIGHT. THIS HAS RESULTED IN STRONG GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON WITH THESE WIND SPEEDS CONTINUING INTO THE EVENING HOURS. AS THE MOISTURE ASSOCIATED WITH THIS SYSTEM WILL REMAIN NORTH OF THE STATE...DRY CONDITIONS HAS PERSISTED ACROSS THE AREA WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT. THE COMBINATION OF THESE FACTORS WILL RESULT IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 222230 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 330 PM MST SUN MAR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR SOUTHEAST PINAL...EASTERN PIMA...SANTA CRUZ...COCHISE AND SOUTHERN PORTIONS OF GRAHAM AND GREENLEE COUNTIES FOR LOW RELATIVE HUMIDITIES...STRONG WINDS AND HIGH TO VERY HIGH FIRE DANGER... .A STRONG AREA OF LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TONIGHT. THIS HAS RESULTED IN WIND SPEEDS UP TO 25 MPH WITH GUSTS UP TO 40 MPH FOR MUCH OF SOUTHEAST ARIZONA. IN ADDITION TO THE STRONG WINDS...LOW HUMIDITIES ARE EXPECTED IN THE WARNING AREA WHICH WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS. ALTHOUGH THE WINDS ARE EXPECTED TO BE STRONG ON THE MOUNTAIN TOPS...THE RELATIVE HUMIDITY VALUES WILL BE HIGH ENOUGH TO PREVENT CRITICAL FIRE WEATHER CONDITIONS ABOVE 7000 FEET. AZZ147-230200- /O.EXA.KTWC.FW.W.0003.000000T0000Z-090323T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- 330 PM MST SUN MAR 22 2009 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING FOR SOUTHEAST PINAL COUNTY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TONIGHT. THIS HAS RESULTED IN STRONG GUSTY WINDS ACROSS SOUTHEAST PINAL COUNTY THIS AFTERNOON WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON. THESE WIND SPEEDS WILL CONTINUE INTO THE EVENING HOURS. AS THE MOISTURE ASSOCIATED WITH THIS SYSTEM WILL REMAIN NORTH OF THE STATE...DRY CONDITIONS HAS PERSISTED ACROSS THE AREA WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT. THE COMBINATION OF THESE FACTORS HAS RESULTED IN THE ISSUANCE OF THIS RED FLAG WARNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ148-230200- /O.CON.KTWC.FW.W.0003.000000T0000Z-090323T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 330 PM MST SUN MAR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. LOW PRESSURE WILL MOVE THROUGH THE GREAT BASIN TONIGHT. THIS HAS RESULTED IN STRONG GUSTY WINDS ACROSS SOUTHEAST ARIZONA TODAY WITH SUSTAINED 20 FOOT WIND SPEEDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH THIS AFTERNOON WITH THESE WIND SPEEDS CONTINUING INTO THE EVENING HOURS. AS THE MOISTURE ASSOCIATED WITH THIS SYSTEM WILL REMAIN NORTH OF THE STATE...DRY CONDITIONS HAS PERSISTED ACROSS THE AREA WITH MINIMUM RELATIVE HUMIDITIES OF 10 TO 15 PERCENT. THE COMBINATION OF THESE FACTORS WILL RESULT IN RED FLAG CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 230204 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 704 PM MST SUN MAR 22 2009 AZZ147-148-230315- /O.EXP.KTWC.FW.W.0003.000000T0000Z-090323T0200Z/ ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 704 PM MST SUN MAR 22 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING. A STRONG AREA OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN RESULTED IN STRONG WINDS EARLIER TODAY. HOWEVER...WINDS WERE DIMINISHING DURING THE EVENING HOURS TONIGHT...AND RELATIVE HUMIDITY VALUES WERE ALSO BEGINNING TO RECOVER. ALTHOUGH THERE MAY BE AN ISOLATED LOCATION OR TWO THAT REACHES RED FLAG CONDITIONS FOR THE NEXT HOUR OR SO...WIDESPREAD RED FLAG CONDITIONS ARE NO LONGER EXPECTED. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE AT 7 PM MST. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 22, 2:01 AM MST, 1 hour 7 minutes earlier.
Area forecast discussion, Mar 22, 2:01 AM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
201 AM MST SUN MAR 22 2009
.SYNOPSIS...A STRONG PACIFIC STORM SYSTEM NOW MOVING INTO THE
WESTERN UNITED STATES WILL BRING BREEZY TO WINDY CONDITIONS THIS
AFTERNOON...ALONG WITH A FEW LIGHT SHOWERS SUNDAY NIGHT...MAINLY TO
THE WHITE MOUNTAINS. TEMPERATURES WILL BE MUCH COOLER MONDAY
FOLLOWED BY A MODERATE WARMING TREND THE MIDDLE OF NEXT WEEK.
&&
.DISCUSSION...WATER VAPOR AND IR SATELLITE IMAGERY SHOW THE UPPER
LOW MAKING ITS WAY TOWARD THE WEST COAST. CLOSER TO HOME...A BAND OF
MOSTLY MID AND HIGH LEVEL CLOUDS EXTEND FROM WESTERN COLORADO AND
ACROSS NE ARIZONA TO SW ARIZONA AND INTO NORTHERN BAJA. THE LOW IS
PROGGED TO MOVE INTO THE GREAT BASIN THIS AFTERNOON...AND INTO
COLORADO BY LATE THIS EVENING OR EARLY MONDAY. THIS SYSTEM DOES NOT
HAVE MUCH MOISTURE ASSOCIATED WITH IT...THUS PRECIPITATION CHANCES
WILL BE RATHER LOW AND MAINLY CONFINED TO THE WHITE MOUNTAINS OF
NORTHERN GREENLEE COUNTY. STRONG WINDS WILL ACCOMPANY THIS SYSTEM
WITH BREEZY TO MOSTLY WINDY CONDITIONS AREAWIDE. AT THIS POINT I
THINK THE WINDS WILL REMAIN UNDER WIND ADVISORY CONDITIONS...WITH
POSSIBLY THE EXCEPTION OF THE EXTREME NORTHERN PORTIONS OF GREENLEE
COUNTY. HOWEVER...EVEN IF WINDS DO EXCEED ADVISORY CRITERIA IN THAT
LOCATION...IT WILL BE SHORT LIVED AND WILL NOT COVER VERY MUCH
TERRITORY. THE SYSTEM WILL BE OVER THE CENTRAL PLAINS BY MIDDAY
MONDAY WITH THE WINDS DIMINISHING CONSIDERABLY BY THEN. IN
ADDITION...POPS WILL ALSO DECREASE TO NEAR ZERO BY MONDAY AFTERNOON.
WE WILL SEE A BRIEF RESPITE BETWEEN SYSTEMS DURING THE TUESDAY AND
WEDNESDAY TIME PERIOD. HOWEVER...ANOTHER SYSTEM IS EXPECTED TO BRUSH
BY NORTHEAST ARIZONA THURSDAY THROUGH FRIDAY. I INCREASED POPS
SLIGHTLY FOR THE WHITE MOUNTAINS DURING THIS TIME PERIOD. HOWEVER...
THERE IS STILL SOME UNCERTAINTY AS TO WHAT THIS NEXT SYSTEM WILL
DO...SO I DIDNT MAKE ANY SIGNIFICANT CHANGES.
HIGHS WILL GENERALLY BE 6 TO 8 DEGS ABOVE NORMAL TODAY...THEN 6 TO 8
DEGS BELOW NORMAL FOR MONDAY. HIGHS ON TUESDAY WILL BE SLIGHTLY
BELOW NORMAL...AND NEAR NORMAL FOR WEDNESDAY AND THURSDAY. FOR
FRIDAY HIGHS SHOULD BE AROUND 5 TO 7 DEGS BELOW NORMAL...AND NEAR
NORMAL AGAIN ON SATURDAY. LOWS WILL BE 2 TO 4 DEGS ABOVE NORMAL FOR
MONDAY MORNING...THEN 2 TO 4 DEGS BELOW NORMAL FOR TUESDAY AND
WEDNESDAY. FOR THURSDAY AND FRIDAY LOWS WILL BE 2 TO 4 DEGS ABOVE
NORMAL.
&&
.FIRE WEATHER...LOW PRESSURE OFF PACIFIC NORTHWEST WILL MOVE THROUGH
THE GREAT BASIN THIS AFTERNOON. THIS WILL RESULT IN TIGHT PRESSURE
GRADIENTS ACROSS SOUTHEAST ARIZONA TODAY WHILE MOISTURE ASSOCIATED
WITH THIS SYSTEM WILL STAY ACROSS NORTHERN ARIZONA. MINIMUM RELATIVE
HUMIDITY VALUES THIS AFTERNOON WILL FALL BELOW THE 15 PERCENT
THRESHOLD OVER MUCH OF FIRE WEATHER ZONE 148 (COCHISE...SANTA
CRUZ...EASTERN PIMA AND SOUTHERN PORTIONS OF GRAHAM AND GREENLEE
COUNTIES) BY 1100 MST...BUT WIND SPEEDS ARE NOT EXPECTED TO MEET RED
FLAG CRITERIA UNTIL BETWEEN 1300 AND 1400 MST THIS AFTERNOON.
CURRENT FORECAST DATA HAS RELAXED THE WIND SPEEDS SLIGHTLY...BUT
WIDESPREAD BREEZY TO WINDY CONDITIONS LOOK CERTAIN FOR MUCH OF
SOUTHEAST ARIZONA. HOWEVER...MINIMUM RELATIVE HUMIDITY VALUES WILL
REMAIN ABOVE THE 15 PERCENT THRESHOLD IN MUCH OF SOUTHEAST PINAL
COUNTY. WHILE ZONE 147 WILL LIKELY EXPERIENCE RED FLAG CONDITIONS
TODAY...THESE CONDITIONS WILL NOT BE LONG LIVED OR WIDESPREAD
ENOUGH...SO THE FIRE WEATHER WATCH THERE WILL BE CANCELLED. RED FLAG
CONDITIONS ARE STILL LIKELY TO ARISE THIS AFTERNOON IN ZONE 148...SO
WILL UPGRADE THAT WATCH INTO A WARNING. ONE THING DAYSHIFT WILL NEED
TO KEEP AN EYE ON IS THE NUMBER OF CLOUDS OVER SE AZ AS THE MORNING
AND AFTERNOON PROGRESSES. SHOULD CLOUD COVER CONTINUE TO INCREASE
ALONG CURRENT SATELLITE TRENDS...WARNING MAY PROVE TO BE A BUST.
ONCE THIS SYSTEM DEPARTS...CONDITIONS WILL REMAIN DRY BUT WINDS WILL
DIMINISH. TAKING INTO ACCOUNT THOUGHTS OF PREVIOUS SHIFTS...SEE NO
REASON TO ISSUE ANY ADDITIONAL PRODUCTS FOR MONDAY AT THIS TIME.
WHILE DRY CONDITIONS WILL PERSIST...DO NOT SEE WIND SPEEDS MAKING IT
TO RED FLAG CRITERIA AT THIS TIME.
&&
.AVIATION...LAYERED CLOUDS ABOVE 18KFT AGL WILL CONTINUE TO INCREASE
FROM THE SOUTHWEST THROUGH THE MORNING. WIND AT THE TERMINAL
SITES...EXPECT DIURNALLY DRIVEN WIND WITH SPEEDS LESS THAN 10 KTS
THROUGH THE EARLY MORNING. AFTER 15Z TODAY...WIND WILL BECOME S-SW
8-12 KTS AND INCREASE THIS AFTERNOON TO 15-25 KTS WITH GUSTS BETWEEN
30-38 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.
&&
.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING IN EFFECT FOR
FIRE WEATHER ZONE 148 FROM 1 PM MST THIS AFTERNOON UNTIL 7 PM
MST THIS EVENING.
PUBLIC...MOLLERE
FIRE WEATHER/AVIATION...SMR
WEATHER.GOV/TUCSONHazardous weather outlook, Mar 21, 2:23 PM MST, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 223 PM MST SAT MAR 21 2009 AZZ029-030-033>035-221300- SOUTHEAST PINAL COUNTY-UPPER GILA RIVER VALLEY- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 223 PM MST SAT MAR 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ...A FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN SUNDAY. THE STRONG PRESSURE GRADIENT FROM THIS SYSTEM WILL BRING WINDY CONDITIONS TO THE AREA ON SUNDAY. THE COMBINATION OF STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITIES MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR SEVERAL HOURS SUNDAY. THEREFORE... A FIRE WEATHER WATCH IS IN EFFECT FOR SUNDAY AFTERNOON INTO SUNDAY EVENING. SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH HIGHER GUSTS NEAR 45 MPH. AREAS OF BLOWING DUST ARE LIKELY WITH THE STRONG WINDS SUNDAY AFTERNOON AND EVENING. COOLER TEMPERATURES ARE EXPECTED MONDAY BEHIND THE DEPARTING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ031-032-221300- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 223 PM MST SAT MAR 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN SUNDAY. THE STRONG PRESSURE GRADIENT FROM THIS SYSTEM WILL BRING BREEZY CONDITIONS TO THE AREA ON SUNDAY. SUSTAINED SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED...WITH HIGHER GUSTS NEAR 40 MPH. AREAS OF BLOWING DUST ARE LIKELY WITH THE STRONG WINDS SUNDAY AFTERNOON AND EVENING. COOLER TEMPERATURES ARE EXPECTED MONDAY BEHIND THE DEPARTING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-221300- NORTHERN GREENLEE COUNTY- 223 PM MST SAT MAR 21 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PACIFIC STORM SYSTEM WILL MOVE ACROSS THE GREAT BASIN SUNDAY. THE STRONG PRESSURE GRADIENT FROM THIS SYSTEM WILL BRING WINDY CONDITIONS TO THE AREA ON SUNDAY AND INTO SUNDAY NIGHT . SUSTAINED SOUTHWEST WINDS OF 20 TO 30 MPH ARE EXPECTED...WITH HIGHER GUSTS NEAR 45 MPH. THIS WILL MAKE TRAVELING A LITTLE DIFFICULT...ESPECIALLY IF DRIVING A HIGH PROFILE VEHICLE. COOLER TEMPERATURES ARE EXPECTED MONDAY BEHIND THE DEPARTING STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 10:03 AM MST | Wind Advisory | TWC | 14 hr |
Nearby
Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.